uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Fixed points of a destabilized Kuramoto-Sivashinsky equation
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied Mathematics and Statistics.
2015 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 266, 339-349 p.Article in journal (Refereed) Published
Abstract [en]

We consider the family of destabilized Kuramoto-Sivashinsky equations in one spatial dimension u(t) + nu u(xxx) + beta u(xx) + gamma uu(x) - alpha u for alpha, nu >= 0 and beta, gamma is an element of R. For certain parameter values, shock like stationary solutions have been numerically observed. In this work we verify the existence of several such solutions using the framework of self consistent bounds and validated numerics. Published by Elsevier Inc.

Place, publisher, year, edition, pages
2015. Vol. 266, 339-349 p.
Keyword [en]
Kuramoto-Sivashinsky equations, Boundary value problem, Galerkin projection, Self consistent bounds, Rigorous computations, Interval arithmetic
National Category
URN: urn:nbn:se:uu:diva-261933DOI: 10.1016/j.amc.2015.05.082ISI: 000359300100028OAI: oai:DiVA.org:uu-261933DiVA: diva2:855904
Swedish Research Council, 2008-7510
Available from: 2015-09-22 Created: 2015-09-07 Last updated: 2015-09-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tucker, Warwick
By organisation
Applied Mathematics and Statistics
In the same journal
Applied Mathematics and Computation

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 406 hits
ReferencesLink to record
Permanent link

Direct link